Zocor User Reviews

Zocor - User Reviews

Zocor User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Zocor sorted by most helpful. Patient Discussions FAQs


Comment from: patietinneed, 65-74 on Treatment for 10+ years (Patient) Published: February 07

I stopped taking Zocor in December, 2006 and my health problems as worsten. My right leg is so heavy to the point that I need help walking. I have severe pain in my lower butts constantly. My urine has stopped to the point I needed a catheter. Now the side effects from Zocor is muscle weakness. I took Zocor for 10 years, will Zocor expense out of my blood system? Is there a doctor can prescribe to me to help get Zocor out of my system, so my muscle can start rebuilding themselves? I had read all about Zocor and the side effects, but it does not include solution to the side effect of muscle breakdown.

Comment from: Kate, 45-54 on Treatment for 1-6 months (Patient) Published: September 28

After taking Zocor for six months, I had to stop using it because of difficulty sleeping and moderate depression.

Comment from: Deeann, 45-54 on Treatment for 1-6 months (Patient) Published: April 11

I thought I was losing my mind until I read other reviews about this medication. I am45 and mt muscles and joints hurt like I am in my nineties! I wonder if there is another medication that doesn't have these same side effects. I plan to talk to my Dr. and tell him that I cannot take this I feel horrible!

Comment from: barnumbt@msn.com, 55-64 on Treatment for less than 1 month (Patient) Published: March 29

My doctor put me on 5mg. tablet of simvastatin to see if it would improve my good cholesterol and lower my bad cholesterol. After just 2 weeks (my age 59 female) I felt like I was 100 years old! My knees were so terrible with pain that I would cry when I tried to walk. Could hardly get up and down out of a chair. I could not believe that the medication was doing this to my knees and hips. I went to the doctor yesterday and he ordered blood work immediately to see if any damage to liver and muscle tissue in just that amount of time. Have not heard the results yet. I stopped taking the medication yesterday after seeing the dr. and I am already starting to feel better......

Comment from: Mazted@att.net, 55-64 on Treatment for 1-2 years (Patient) Published: February 29

When I started Zocor, I had pains in my back/chest area. I told the doctor that I stopped the medication. He wanted to change me to something else, but I decided to give it anothwer try. It went ok for a few weeks, than I started waking up all night. Now, I have severe leg pains and will call the doctor today. I'm sure it's Zocor!

Comment from: The Big Fella, 55-64 Female on Treatment for 2-5 years (Patient) Published: December 06

I have been on Zocor for 4 years, lowered total cholesterol dramatically but at the same time I developed leg and back muscle cramping and pain, Doc took me off and in one week the cramping and muscle pain has nearly all disappeared...live tests stayed in the normal range the whole time!

Related Reading: muscle pain

Comment from: 55-64 on Treatment for 1-2 years (Patient) Published: March 07

I have been on SIMVASTATIN 40mg for about 1 1/2 years... brought my number down wonderful.. but lately have been having terrible leg pains, muscle weakness, not sleeping well up every hour, and have tried to lose weight but stay the same or gain more. feel like I am 90 and only am in early 60's .. some days can hardly move --have a hard time doing stairs-- can't stand very long. stopped taking on my own and after 2 days off I feel very good already and hopefully regain my health back and a good nights sleep without leg pains.. But will tell my doctor when I go back for physical in June about my side effects and hopefully I can keep my number down by diet and exercise. don't recommed taking this to any one..

Comment from: akboatman, 65-74 Female on Treatment for 1-6 months (Patient) Published: March 05

I have experienced loss of leg muscle in both legs and can no longer walk without support. I believe it is due to the zocor (statin) drug. I have quit taking it.

Comment from: Kelly, 35-44 on Treatment for 1-6 months (Patient) Published: December 23

I began taking 10mg and had terrible migranes. My doctor claimed he had never heard of this which scared me because every PDR and the pharmacys' info said it was possible. "I" started cutting them in half; the migranes stopped but now my muscles & joints feel like I'm 100 yrs old. Sometimes I couldn't even raise my arm. I've stopped taking it and have been researching meds to try instead. My next visit, I will inform "him" of a different med after I see what my numbers are after taking Zocor for 2 months!

Comment from: Ms. G, 45-54 on Treatment for less than 1 month (Patient) Published: December 16

I took this once and felt like I had the flu all night and the next day, extremely tired, so I stopped then started a month later with one pill and again felt the same symptoms. I'm concerned that if one feels this way after taking one pill. Does it get better?


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Cholesterol Management

Tips to keep it under control.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations

NIH talks about Ebola on WebMD